Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Very fatigued, no energy, and pressure like feeling on head. Taken medications for sleeping, but no help

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5523 Questions
Question
i'm very fatigued all the time, no energy, and a pressure like feeling on my head. Also, medications for sleeping haven't worked in 8 months. It's not dosage, because I've taken a higher dosage and I feel nothing.
Posted Fri, 23 Aug 2013 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 2 hours later
Hi,

Thank you for posting your query.

First of all, we need to find out any underlying causes for fatigue. This would include checking levels of vitamin B12 and vitamin D, thyroid profile, hemoglobin, etc.

In addition, if there is muscular weakness and fatigue, then, a muscle disease or myasthenia gravis would need to be excluded.

For heaviness of head, medications such as Dothiepin or amitryptiline may be useful, which would also improve sleep.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor